MAUDE Adverse Event Report: MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18775
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that prior to use on a patient, foreign material was found inside the package.There was no patient involvement.
 
Additional Manufacturer Narrative
The reported issue could not be confirmed.The customer returned a total of five samples of the taperguard endotracheal tube.All five samples were received sealed inside their pouches.A visual inspection was performed on sample one and it was noticed a loose particle over the cuff.On sample two inside the pouch was observed the presence of three particles smaller than.05 mm2 and this is within tolerance according to process instruction.Sample three presented two embedded particles on the tube under the cuff and each one was measured less than 0.10mm2.Sample four presented an embedded particle that was measured less than 0.30mm2.On sample five, no foreign material was observed.All dimensions were measured using tappit size estimation and met chart calibration specifications.We are unable to determine the cause for this specific event however, manufacturing controls are in place to detect contamination and to reduce the potential for occurrence during the manufacturing process.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez,mex 32590
MX  32590
MDR Report Key6756203
Report Number2936999-2017-05376
Device Sequence Number1095760
Product Code BTR
UDI-Device Identifier60884522007608
UDI-Public60884522007608
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/15/2021
Device Model Number18775
Device Catalogue Number18775
Device Lot Number16K0438JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2017
Initial Date Received by Manufacturer 07/10/2017
Supplement Date Received by Manufacturer10/16/2017
Initial Report FDA Received Date07/31/2017
Supplement Report FDA Received Date10/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1